# SDR UALA2011020700653

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,663 hours, 20,967 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO BAY DURING 'A' CHECK. CORROSION IS AT A CARGO TIE DOWN AND EXTENT CAN'T BE KNOWN WITHOUT EXTENSIVE OPEN UP.  WILL FERRY FOR REPAIRS FLT 9943.  AFT CARGO COMPARTMENT FLOOR EDGE PANEL CRACKED AND CORRODED ACROSS FROM DOOR OPENING AT STA 1380.  REMOVED CORRODED SECTION, MFG FILLER AND DOUBLER.  COMPLETED INSTALLATION OF WEB REPAIR.  RETURNED AFT CARGO COMPARTMENT TO NORMAL.
